# SDR AALA201712079007

- Difficulty date: December 6, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 17,378 hours, 6,903 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN BUSINESS CLASS AN ODOR WAS DETECTED AFTER TAKEOFF/CLIMB OUT AND ODOR APPEARED TO COME FROM AIR CONDITIIONING SYSTEM. THE ODOR SMELLED SIMILAR TO WET SOCKS AND OCCURRED TOWARDS LANDING. REPLACED RECIRCULATION AIR FILTER PER AMM 21-25-01.
